Fifty consecutive new cardiology clinic patients who were on statin drug therapy (for an average of 28 months) on their initial visit were evaluated for possible adverse statin effects (myalgia, fatigue, dyspnea, memory loss, and peripheral neuropathy). All patients discontinued statin therapy due to side effects and began supplemental CoQ(10) at an average of 240 mg/day upon initial visit. Patients have been followed for an average of 22 months with 84% of the patients followed now for more than 12 months. The prevalence of patient symptoms on initial visit and on most recent follow-up demonstrated a decrease in fatigue from 84% to 16%, myalgia from 64% to 6%, dyspnea from 58% to 12%, memory loss from 8% to 4% and peripheral neuropathy from 10% to 2%. There were two deaths from lung cancer and one death from aortic stenosis with no strokes or myocardial infarctions. Measurements of heart function either improved or remained stable in the majority of patients. We conclude that statin-related side effects, including statin cardiomyopathy, are far more common than previously published and are reversible with the combination of statin discontinuation and supplemental CoQ(10). We saw no adverse consequences from statin discontinuation.